# SDR UALA2013042302828

- Difficulty date: April 22, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,432 hours, 13,533 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 582046
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVER WING EXIT LOWER NEAR SEAT 19HJ INOPERATIVE.  TROUBLESHOT AND FOUND DEFECTIVE LIGHT.   REPLACED OVERWING EXIT LIGHT ASSY.  OP'S CHECKED GOOD.
